zbMATH — the first resource for mathematics

Les théorèmes de renouvellement. (English) Zbl 0202.47103
Ann. Inst. Fourier 15, No. 1, 169-188 (1965); Colloques Internat. Centre Nat. Rech. Sci. 146, 169-188 (1965).

Full Text: DOI Numdam Numdam EuDML
[1] W. FELLER et S. OREY, A renewal theorem, Journ. Math. and Mech., 10 (1961), 619-624. · Zbl 0096.33401
[2] W. HOEFFDING, On sequences of sums of independent random vectors, 4th Berkeley Symposium on Math. Stat. and Prob., vol. II, 213-226. · Zbl 0211.20605
[3] Frank SPITZER, Hitting probabilities, Journ. Math. and Mech., 11 (1962), 593-614. · Zbl 0218.60061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.